# SDR SIMA20150223004

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 37,075 hours, 33,867 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPS ADVANCE EICAS MSG ON TAKEOFF.  PERFORMED OPERATIONS CHECK OF STALL PROTECTION SYS IAW FIM 27-36-00-810-806-A.  PROBLEM STILL EXISTS IAW 4 OF THIS LOG PAGE FOR DISCREPANCY.
